Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 33, NWS Lincoln, IL

March 31, 2007Champaign County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 31, 2007, 8:37 PM CDT for Champaign County, Illinois. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2007, 8:37 PM CDT (01:37 UTC)
Expired
Mar 31, 2007, 9:30 PM CDT
In force
53 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Champaign County, IL

The radar

The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 010138
SVRILX
ILC019-010230-
/O.NEW.KILX.SV.W.0033.070401T0137Z-070401T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
837 PM CDT SAT MAR 31 2007

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT

* AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE FROM 10 
  MILES SOUTHWEST OF GIBSON CITY TO 4 MILES EAST OF MONTICELLO...AND
  WAS MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAHOMET...
  LAKE OF THE WOODS...
  FISHER...
  SAVOY...
  CHAMPAIGN...
  URBANA...

OTHER LOCATIONS IN THE WARNING INCLUDE...GIFFORD...
OGDEN...RANTOUL...ST. JOSEPH AND THOMASBORO.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING
WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4040 8847 3988 8847 3988 8795 4040 8794

$$

SHIMON
5 follow-up statements
000 
WWUS53 KILX 010148
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT SAT MAR 31 2007

ILC019-010230-
/O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/
CHAMPAIGN-
846 PM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CHAMPAIGN COUNTY...

AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
FROM 9 MILES SOUTHWEST OF GIBSON CITY TO 2 MILES SOUTH OF 
MAHOMET...MOVING EAST AT 35 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  FOOSLAND...
  FISCHER...
  THOMASBORO...
  LUDLOW...
  RANTOUL...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 4040 8847 3988 8847 3988 8795 4040 8794

$$

SHIMON
000 
WWUS53 KILX 010159
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT SAT MAR 31 2007

ILC019-010230-
/O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/
CHAMPAIGN-
857 PM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CHAMPAIGN COUNTY...

AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
SEYMOUR...OR ABOUT NEAR MONTICELLO...MOVING NORTHEAST AT 50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MAHOMET...
  SEYMOUR...
  FISHER...
  FOOSLAND...
  THOMASBORO...
  RANTOUL...
  LUDLOW...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP.
  
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4040 8847 3996 8846 4008 8796 4040 8794

$$

SHIMON
000 
WWUS53 KILX 010208
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
907 PM CDT SAT MAR 31 2007

ILC019-010230-
/O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/
CHAMPAIGN-
907 PM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN CHAMPAIGN COUNTY...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES WEST OF MAHOMET...
OR ABOUT 12 MILES NORTHEAST OF MONTICELLO...MOVING NORTHEAST AT 60
MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MAHOMET...
  FISHER...
  FOOSLAND...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 4040 8847 4011 8846 4027 8822 4040 8809

$$

SHIMON
000 
WWUS53 KILX 010222
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CDT SAT MAR 31 2007

ILC019-010230-
/O.CON.KILX.SV.W.0033.000000T0000Z-070401T0230Z/
CHAMPAIGN-
921 PM CDT SAT MAR 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN CHAMPAIGN COUNTY...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES EAST OF FISHER...OR
ABOUT 7 MILES WEST OF RANTOUL...MOVING NORTHEAST AT 50 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  RANTOUL...
  LUDLOW...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

LAT...LON 4040 8847 4024 8833 4028 8816 4040 8803

$$

SHIMON
000 
WWUS53 KILX 010230
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT SAT MAR 31 2007

ILC019-010240-
/O.EXP.KILX.SV.W.0033.000000T0000Z-070401T0230Z/
CHAMPAIGN-
930 PM CDT SAT MAR 31 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHAMPAIGN COUNTY
EXPIRES AT 930 PM CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.

LAT...LON 4040 8847 4024 8833 4028 8816 4040 8803

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:01 PM CDT, 6 hours 36 minutes earlier.

Area forecast discussion, Mar 31, 2:01 PM CDT, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
201 PM CDT SAT MAR 31 2007

.DISCUSSION...
SEVERE WEATHER THE MAIN CONCERN IN THE SHORT TERM. THEN FOCUS
SHIFTS TO THE STRONG COLD FRONT AND POSSIBLE SEVERE WEATHER ON
TUESDAY AFTERNOON AND EVENING. MODELS ARE IN MUCH BETTER AGREEMENT
THROUGH MONDAY. FEEL THE GFS HAS A BETTER HANDLE ON THE WARM
FRONTAL ACTIVITY ON MONDAY NIGHT AND TUESDAY...DESPITE THE
CANADIAN AND NAM AGREEMENT ON DRY CONDITIONS. SO WILL LEAN TWRD
GFS THIS FORECAST.

AT 18Z...THE SURFACE WARM FRONT WAS POSITIONED ACROSS N
IL...EXTENDING FROM NW IOWA TO JUST N OF DVN TO JUST SOUTH OF
CHICAGO. LOW PRESSURE IN E NEBRASKA/WESTERN IOWA CONTINUED TO
DRIFT NNE...AS THE OCCLUDED UPPER LOW LIFTED NNE AS WELL. A 100KT
H3 JET MAX WAS POSITIONED OVER NC MISSOURI...WITH THUNDERSTORMS
ERUPTING IN THE LEFT EXIT REGION /WHERE A TOR WATCH IS IN EFFECT/.

&&

SHORT TERM...TONIGHT THROUGH MONDAY.

SOME BRIEF THIN SPOTS IN THE CIRRUS CLOUDS SOUTH OF THE WARM
FRONT...ACROSS CENTRAL ILLINOIS...HAS ALLOWED SOME DESTABILIZATION
OF THE LOWER TROPOSPHERE. THICKER CIRRUS DENSE OVERCAST /CDO/ FROM
CONVECTION FARTHER SOUTH IS NOW OVERSPREADING CENTRAL ILLINOIS.
THIS WILL REDUCE SURFACE HEATING SOMEWHAT. STILL... BACKING
SURFACE WINDS COMBINED WITH THE UPPER TROUGH BECOMING MORE
NEGATIVELY TILTED LATER THIS AFTERNOON...WILL ALLOW FOR ENOUGH
ENOUGH SHEAR FOR SEVERE THUNDERSTORMS. THERE ARE A COUPLE OF NORTH
SOUTH BOUNDARIES IN MISSOURI BECOMING ACTIVE UNDER THE LEADING
EDGE OF THE DRY CONVEYOR BELT. EXPECT THIS DRY AIR TO EVENTUALLY
AFFECT WESTERN ILLINOIS BY 3 OR 4 PM...TRIGGERING STRONG TO SEVERE
THUNDERSTORMS. THESE STORMS WILL PROGRESS EASTWARD INTO THE
EVENING...WITH GUSTY SOUTH WINDS MIXING DOWN TO THE SURFACE.
NNE MOVEMENT OF THE STORMS MAY REACH UP TO 40 OR 50 MPH AS THE
STEERING FLOW BECOMES INFLUENCED BY AN INTENSIFYING LLJ. DAMAGING
WINDS WILL BE A HAZARD...WITH STRONG SHEAR ALLOWING FOR A FEW SHORT
TRACK TORNADOES POSSIBLE.

SPC HAS JUST ISSUED A TOR WATCH UNTIL 9 PM THAT INCLUDED SCHUYLER
COUNTY IN OUR W CWA. I EXPECT ANOTHER WATCH JUST EAST OF THERE
EVENTUALLY.

AS FAR AS THE FORECAST...WILL KEEP CATEGORICAL POPS GOING THIS
EVENING...AND WILL ADD WORDING TO THE GRIDS FOR POSSIBLE SEVERE
WINDS/HAIL.

AFTER MIDNIGHT...THERE SHOULD BE A SHARP BACK EDGE TO THE STORM
SYSTEM...WITH ONLY SCATTERED TO ISOLATED SHOWERS BEHIND THE LINE.
THIS WAS NOT CHANGED FROM THE GOING GRIDS.

ON SUNDAY...THE H5 COLD POOL WILL MOVE EASTWARD AS THE UPPER
TROUGH BEGINS TO EJECT FARTHER EAST. LAPSE RATES WILL CLIMB IN
RESPONSE TO THAT...SETTING THE STAGE FOR INSTABILITY
SHOWERS...ESPECIALLY NORTH OF A LINE FROM RUSHVILLE TO LINCOLN TO
DANVILLE. KEPT THE CHC/SCHC POPS IN FOR SUNDAY. AFTERNOON TIME
WILL MOST LIKELY BE THE BETTER TIME FRAME FOR THOSE SHOWERS.

SUNDAY NIGHT AND MONDAY WILL SEE CLEARING SKIES...AS THE LOW LEVEL
MOISTURE BEGINS TO LIFT NORTHEAST. TEMPS WILL REBOUND NICELY ON
MONDAY...AS THE SURFACE FLOW BECOMES MORE SOUTHERLY. HIGHS WILL
CLIMB BACK INTO 70S IN MOST AREAS.

LONG TERM...TUESDAY THROUGH SATURDAY.

TUESDAY IS STILL SETTING UP FOR POSSIBLE SEVERE THUNDERSTORMS IN
THE AFTERNOON...AS A POTENT BAROCLINIC ZONE AND COLD FRONT RACE
EASTWARD. WIND SHEAR PROFILES IN THE FORECAST SOUNDINGS ARE QUITE
FAVORABLE FOR ROTATING STORMS. DAMAGING WIND AND HAIL WILL BE
POSSIBLE...AS WELL AS A FEW SPIN UP TORNADOES. THE TIMING OF THE
COLD FRONTAL PASSAGE HAS BEEN QUITE CONSISTENT IN THE
GFS/NAM/CANADIAN/AND SREF MEAN OVER THE PAST COUPLE OF DAYS.
CONFIDENCE IS CONTINUING TO BE RATHER HIGH FOR THAT FAR OUT. WENT
WITH LIKELY POPS FOR STORMS ON TUESDAY AS A RESULT.

THE COLD FRONT WILL USHER IN A REMINDER OF EARLY SPRING AS TEMPS
DROP OFF DRAMATICALLY FOR THE REST OF THE WEEK. BELOW NORMAL TEMPS
WILL BE THE MAIN ISSUE...AS NO PRECIPITATION IS EXPECTED THROUGH
SATURDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT/LONG TERM...SHIMON
Hazardous weather outlook, Mar 31, 3:35 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT SAT MAR 31 2007

ILZ027>031-036>038-040>057-061>063-066>068-071>073-011100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
335 PM CDT SAT MAR 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A STRONG SPRING SYSTEM WILL CONTINUE TO MOVE ACROSS THE PLAINS
AND BRING STRONG THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS
LATE THIS AFTERNOON AND INTO TONIGHT. THERE IS A SLIGHT RISK THAT
SOME OF THESE STORMS COULD BECOME SEVERE...WITH THE PRIMARY SEVERE
THREAT BEING WIND...AND A LESSER THREAT OF HAIL AND EVEN
TORNADOES.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION
THROUGH THE LATE AFTERNOON AND EVENING HOURS. HOWEVER... THE MAIN
SEVERE WEATHER THREAT WILL COME FROM A LINE OF STORMS CURRENTLY WEST
OF THE MISSISSIPPI RIVER... WHICH WILL MOVE INTO WESTERN ILLINOIS
TOWARDS EVENING. THIS LINE OF STORMS WILL PUSH EASTWARD THROUGH
THE REMAINDER OF THE AREA TONIGHT.

FLOODING IS EXPECTED TO CONTINUE ON SOME AREA RIVERS AND
STREAMS...INCLUDING THE ILLINOIS...SPOON AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FLOODING IS EXPECTED TO CONTINUE INTO NEXT WEEK ON AREA
RIVERS...INCLUDING THE ILLINOIS...SPOON AND WABASH RIVERS.

THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY INTO TUESDAY NIGHT AS
ANOTHER COLD FRONT MOVES ACROSS THE STATE. SOME OF THESE STORMS
COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND INTO
TONIGHT.

HARDIMAN

In the hours before

Local storm report, Mar 31, 7:26 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     KINCAID                 39.59N 89.41W
03/31/2007                   CHRISTIAN          IL   EMERGENCY MNGR

            POWER LINES DOWN.

&&

GEELHART
Local storm report, Mar 31, 8:17 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     BLOOMINGTON             40.48N 88.97W
03/31/2007                   MCLEAN             IL   LAW ENFORCEMENT

            TWO TREES DOWN. REPORTED BY SHERIFFS DEPT.

0809 PM     TSTM WND DMG     LACON                   41.02N 89.41W
03/31/2007                   MARSHALL           IL   PUBLIC

            TREE LIMBS DOWN.

0809 PM     HAIL             LACON                   41.02N 89.41W
03/31/2007  E0.88 INCH       MARSHALL           IL   PUBLIC

&&

GEELHART
Local storm report, Mar 31, 8:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
827 PM CDT SAT MAR 31 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     (BMI)BLOOMINGTON ARPT   40.48N 88.93W
03/31/2007  M58 MPH          MCLEAN             IL   ASOS

0735 PM     TSTM WND DMG     WASHINGTON              40.70N 89.44W
03/31/2007                   TAZEWELL           IL   EMERGENCY MNGR

            POWER LINE DOWN EAST OF WASHINGTON. TIME ESTIMATED

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:01 PM CDTSevere Thunderstorm WarningILXFulton, Knox44 min
Mar 31, 7:13 PM CDTSevere Thunderstorm WarningILXLogan, Tazewell47 min
Mar 31, 7:22 PM CDTSevere Thunderstorm WarningILXLogan, Sangamon30 min
Mar 31, 7:23 PM CDTSevere Thunderstorm WarningILXKnox37 min
Mar 31, 7:26 PM CDTSevere Thunderstorm WarningILXChristian, Macon49 min
Mar 31, 7:46 PM CDTSevere Thunderstorm WarningILXChristian31 min
Mar 31, 7:50 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean25 min
Mar 31, 8:14 PM CDTSevere Thunderstorm WarningILXMcLean31 min
Mar 31, 8:30 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt45 min
Apr 1, 1:36 PM CDTWind AdvisoryILXCass, Champaign, Christian, DeWitt, Fulton, Logan and 13 more4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.